# SDR UALA2012022000981

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-EXISTING FRAME REPAIR TO FR 76 BETWEEN STR 32L TO 32R.  REMOVED EXISTING REPAIR PER SRM. PERFORMED ROCKWELL INSPECTION TEST AND VERIFIED 3 EACH REPAIR ANGLES ARE 2024-T4, REF: GN-MM 1-0-7-003.  REINSTALLED SAME REPAIR PARTS PER SRM 53-00-12, FIG 203 ON NON ROUTINE V1411I.  THIS REPAIR MUST BE INSPECTED AT DEFINED INTERVAL OF 60,000C FROM REPAIR 085625 EMBODIMENT FOR WEIGHT VARIANT 007.  CURRENT PTC 22107.
